Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Compact bilinear operators and commutators


Authors: Árpád Bényi and Rodolfo H. Torres
Journal: Proc. Amer. Math. Soc. 141 (2013), 3609-3621
MSC (2010): Primary 42B20, 47B07; Secondary 42B25, 47G99
Published electronically: July 1, 2013
MathSciNet review: 3080183
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of compactness in the bilinear setting is explored. Moreover, commutators of bilinear Calderón-Zygmund operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 47B07, 42B25, 47G99

Retrieve articles in all journals with MSC (2010): 42B20, 47B07, 42B25, 47G99


Additional Information

Árpád Bényi
Affiliation: Department of Mathematics, Western Washington University, 516 High Street, Bellingham, Washington 98225
Email: arpad.benyi@wwu.edu

Rodolfo H. Torres
Affiliation: Department of Mathematics, University of Kansas, Lawrence, Kansas 66045
Email: torres@math.ku.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11689-8
Keywords: Bilinear operators, compact operators, singular integrals, Calder\'on-Zygmund theory, commutators
Received by editor(s): January 5, 2012
Published electronically: July 1, 2013
Additional Notes: The second author was supported in part by the National Science Foundation grant DMS 1069015.
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2013 American Mathematical Society